dxm: please help

Discussion in 'Synthetic Drugs' started by ninjaGear, Jan 17, 2005.

  1. ninjaGear

    ninjaGear Member

    i drunk 1 bottle of robitussin full strength on friday (1st time) and i'm still tripping. it's monday now and i'm starting to get worried.

    i need some advice from an expert.

    please help if you can.



    p.s. i'v done everything from LsD to 5-MeO-DMT and never experienced anything like this before. so...i know i'm not imagining it.
     
  2. StonerBill

    StonerBill Learn

    what do you mean trippin? i had a lasting visual effect, and general grogginess but no actual lasting effect especially not for three days
     
  3. ninjaGear

    ninjaGear Member

    the initial trip was mild but it has not really worn off.

    i'm still light headed, shakey, slightly numb....and high. one minute i'm laughing...next i'm thinking 'what the hell have i done to myself.'
     
  4. StonerBill

    StonerBill Learn

    maybe your one of those dudes without the right enzymes or whatever they are that metabolise the drug.

    probably though, you just need to sleep more and smoke more dope
     
  5. ninjaGear

    ninjaGear Member

    thanks for the advice bill

    i smoke a gram or 2 of good bud everyday. maybe that has something to do with this??

    i've been smoking my normal amount since friday. my sleep is slightly effected....but i am sleeping, drinking water and taking a multi vitamin each morning....and trying to eat normally.

    this is so fucked up. the worst part is trying to sleep....that's what i'm going to do now.

    if anyone knows how to contact william white or any other expert in dxm, please let me know.

    otherwise, any positive comments will be appreciated.

    much peace.
     
  6. Jack_Straw2208

    Jack_Straw2208 Senior Member

    's called an afterglow. i had that more or less, you will feel detatched for a goood long time, but you will either A) get used to the feeling, B) metabolize and recover completely... DXM takes forever to fully get out of your system...
     
  7. ninjaGear

    ninjaGear Member

    afterwhat? i researched this drug man.....i didnt read about no afterglow.

    are you an expert or are you just talking out of your hat?

    i need to know about antagonists and possible long term implications.....from an expert.

    man am i glad i didnt drink that 2nd bottle.

    thanks for the response, guys. no one else wants to know.

    'nuff love
     
  8. ninjaGear

    ninjaGear Member

    i got 6 hours sleep last night.....and i woke up feeling exactly the same.

    i've not smoked anything yet today....but i'm feeling para so i'll try and smoke a j later to calm me....

    i feel like i'm in danger of loosing my mind and fucking my body up.

    going to work later. should be interesting.
     
  9. gnrm23

    gnrm23 Senior Member

    WHAT INGREDIENTS WERE LISTED ON THE FUKN LABEL, EH?

    sheesh, maybe yr still "high" from an OD of antihistamines, mmmm?
     
  10. ninjaGear

    ninjaGear Member

    maltitol, sorbitol, glycerol, sodium cyclamate, acesulfame potassium, sodium benzoate, disodium edetate, amaranth e123, caramel, e150, ethanol. no active ingredients apart from dxm hydrobromide

    and i only f'ing took 150mg....2mg/kg.....i puked after 2 hours but felt ok after that

    i didnt take any anti-histamines

    work went bad. i got sent home early for being obviously ill. going to try again tomorrow as i need the money.

    i've done ketamine....pcp......nothing has ever done this to me. if i dont get considerably better in the next few days i think i'll be on my way to the hospital
     
  11. akbal

    akbal Member

    Dude, you didn't take enough to trip more than the tiniest bit. Either you are doing way too many drugs, you're allergic, or you need to see a neurologist.

    After taking 1200 mg (4 bottles of 15mg robogells) I once had a mild afterglow that lasted three days.

    Lay off all the drugs for a bit, bud too. If after a week or so, the symptoms don't go away, see your local doctor or holistic healer.

    Seriously though, a 150mg trip, if even enough to cause you to trip, would hardly be worth it. Sounds like something else is going on.
     
  12. akbal

    akbal Member

    One more quick note, though I don't think you took enough to cause this much of an issue, make sure you're well hydrated. DXM is well known for causing dehydration and most Americans don't drink enough water anyhow. Make sure you are well nourished. These problems can be intensified by taking DXM, but still I should think you would have to take alot more than 150mg.

    oh and puking on dxm is normal, especially when taken in cough syrup form. there's alot of sugar in there, and usually guasafine (sp?) which causes vomiting in high doses.
     
  13. ninjaGear

    ninjaGear Member

    akbal, thanks for posting. i'm running out of ideas.

    yeah, it was a calculated 1st plateau does for my 1st ever dxm experience. i didnt expect much to happen. maybe you're right and i'm allergic or i just cant metabolize the stuff.

    i feel so weird. constantly shakey, too hot and too cold, sweating, my teeth feel fukd like i'm comming up on xtc, i've got no appetite and food has no taste, i get alternately paranoid and euphoric and i'm tired and short of breath. my inhibitions are also reduced....and my libido

    if the stuff is still in my body could it be harming me?

    i dont know if the bud is making it worse or better. not easy breaking the habit of a lifetime when you're under this much additional stress....but i'll try to keep it down

    the only drugs i do these days are mj and mushrooms (twice a year) i stopped taking synthetics a few years back cos my source got busted. i just lost interest. i guess i'd opened enough doors.

    a neurologist then.....via the psych-ward. maybe i'll get some good anti anxiety pills while i'm waiting for my c-scan. or maybe i'll feel fine tomorrow.

    i have a feeling some people just react really badly to dxm even at 1st plateau doses.
    either that or, as akbal suggested, the dxm has triggered some underlying mental bullshit thats been sitting there waiting to jump up and bite me on the ass.
     
  14. juggla

    juggla Member

    well i do dxm alot, i think its all in your head like your having trouble of intregating the trip into your life. its also normal to feel a little groggy and out of it for va day or 2 after the trip.
     
  15. ninjaGear

    ninjaGear Member

    i've been a lot less paranoid today. i'm still effected but i'm pretty sure it's wearing off.....or i'm getting used to it.

    so many theories running through my head right now.

    this has been/is still an amazing experience. and i dont understand it at all. yet.
     
  16. RoBoWaLkEr

    RoBoWaLkEr Member

    The individual mind is a very incomprehensible thing...everybody's different. I know that the first time i ever smoked (and got high) I swear to god i felt weird for like a week afterward.
     
  17. ninjaGear

    ninjaGear Member

    thanks to everyone who took the time to post on this thread.

    i'm feeling washed out after the weirdest 7 days of my life.

    too much f'ing perspective.
     
  18. Jack_Straw2208

    Jack_Straw2208 Senior Member

    yeah, im not an expert, but i did talk to some guy who's done EVERYTHING... he knows what he's talking about, so yeah.. and yeah... i noticed alot of thinking afterwards too...

    i was riding in a car, just sitting there, staring at the glove compartment, feeling reaaaly fucked up the day after, and it was slowly getting worse, i kept thinking "what if i keep getting worse? what if i go retarded" so im freakin out inside my head, going fucking crazy... next thing i know, i have a donut in my hand.. i guess we pulled into the getgo (giant eagle gas station thingie) and got some donuts.. but i didnt realize it till the car started back up...

    so yeah, you get really absorbed into your head...



    in hindsight it was pretty cool though, i eat a chocolate bar and start buzzin...

    and even now i dont ever feel completely straight, but i dont know wether to attribute that to the DXM or the constant barrage of philosical books and ideas that shoot thorugh my head..
     
  19. Colty

    Colty Member

    I took 1200 mg last monday, still have very mild hallucinations today, which is 1 week minus 15 hours from when I took it or so. 1500 mg I took once, its insane, I was getting intense cevs 2 days after the trip, like real trippy ones, taking me to whole different worlds, but it was just my vision, a feeling of being real stoned, and not being able to walk as good.
     
  20. RoBoWaLkEr

    RoBoWaLkEr Member

    I've never done more than 480, and I thought that was pretty fucking crazy (then again I only weigh a buck 40). I don't think I could do much more than that unless I had pure powder.
     

Share This Page


  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice